Prevalence of malocclusion in Canadian children with autism …
Established
43
Citations27
Refs2017
Year
Search Works
Work Details
- DOI 10.1016/j.ajodo.2017.02.014
- PMID https://pubmed.ncbi.nlm.nih.gov/28651766
- OpenAlex ID W2697347209
- Type Article
- Language EN
- Published 24 Jun 2017
- Volume 152 (1)
- Pages 38–41
- Source American Journal of Orthodontics and Den…
- Publisher Elsevier BV
- FWCI 4.13
- Countries 1
- Institutions 2
- Added 10 Oct 2025
- Updated 16 Oct 2026
External Links
MENU
0
Prevalence of malocclusion in Canadian children with autism spectrum disorder
Article 2017 EN
43
Citations
27
References
5
Authors
4.13
FWCI
Citations by Year
Last 9 yearsTopics
Keywords
UN Sustainable Development Goals
1 SDGsAuthors & Affiliations
5 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Catherine Fontaine-Sylvestre | Montreal Children's Hospital (CA) | — |
| 2 | Annie Roy | Montreal Children's Hospital (CA) | — |
| 3 | Jean Rizkallah | Montreal Children's Hospital (CA) | — |
| 4 | Basma Dabbagh | Montreal Children's Hospital (CA) | |
| 5 | Beatriz Ferraz dos Santos Corresponding | Montreal Children's Hospital (CA) McGill University Health Centr… (CA) |
Related Works
10Data: OpenAlex